I don't know any of the medication that you all talk about - I take LOFEPRAMINE myself and have done so now for a few years. As I recall I tried a few different ones to begin with and had varying degrees of success. Some really turned me into a zombie eg being asleep with my eyes open and some took the 'muscle relaxant' part of the drug to such an extent that even if all of the Victoria's Secret models did the dance of the seven veils in front of me I would not have got an erection.
I have read in some people's posts about some drugs being expensive. Well here in Britain you either pay for medication a fixed sum for each prescripion, just over £6 a time at present or if you are on low income or benefits they come free. And even if you do pay for them you can usually get your doctor to make the prescription for two or three months' worth of medication per time so you don't pay out too much too often. And visits to the doctors or hospital or psychiatrist come free.
Personality changes? As far as I know mine come from the PREDNISOLONE which I have had to take almost continuously since 1978 because I have had Crohns Disease since then - they make one moody, irritable and not suffering fools gladly, and give you times when you don't want company at all.. Apparently they exaggerate your personality and I am a quiet person to begin with. I suppose that if you were the outgoing type they would turn you into someone like The Joker.
If anyone wants to know anything about the British health system just ask.
'Consistency is the hobgoblin of little minds' - Emerson
Post Edited (Sunshine Superman) : 11/10/2005 1:01:57 AM (GMT-7)